# SDR UPS06446216

- Difficulty date: February 9, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING - I/B AFT FLAP UPPER O/B FLAP PANEL 678IT FOUND DENT MARK AT LOWER SURFACE.  DENT AREA ACCOMPLISHED METAL HOT BOND REPAIR AS PER SRM 51-40-22 FIG 3.
